Doctor insights on:
Still Itching After Yeast Infection Treatment
Very possible: Antibiotics reduce bacterial levels, often allowing for yeast overgrowth. Antibiotics will reduce spread of bacterial infection, but will not cure an infected tooth. You need actual Dental treatment to affect a cure. Please call your Dentist about the tooth infection and your OBGyn about your yeast infection.. ...Read moreSee 1 more doctor answer
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Treated gonorrhea, chlamydia and yeast infection. Few weeks later started having thick yellow/white lotion like discharge, no itch, swelling or smell?
Took diflucan (fluconazole) 1 week ago for yeast infection & antibiotic for bacterial infection now having ovary pain and a jelly like discharge. Possible problem?
See gynecologist: Without seeing the discharge and examining you it is impossible to know what this is. Go and see a professional and be evaluated. Answers on healthtap aren't intended for individual treatment, prescription or diagnosis. ...Read more
Yes: The skin may stay irritated until it heals. Try using some coconut oil to sooth the skin. ...Read more
See your gyn: Or an urgent visit center since your gyn will prob not be in until tues or call your gyn as your gyn or someone else is on call this weekend, could be due to resistant yeast or other type of infection like bacteria or sometimes herpes or dermatitis or allergic reaction to something. ...Read more
Genital ulcer?: If "abrasion" means there is a vaginal sore of any kind, see a doctor. The most common cause of new genital ulcer is herpes, even when the apparent cause is injury during sex, like an abrasion. And herpes sometimes causes symptoms similar to yeast. Maybe it's just minor trauma plus yeast, but best not to take chances. Check it out. ...Read more
Vaginitis: there r other causes of vaginitis other than yeast. Exam needed to check wet mount /cultures. Bacterial vaginosis caused by overgrowth of bacteria and causes symptoms when normal vaginal flora has been disrupted. this produces a fishy odor. This is easily treated with either oral or topical vaginal cream. This is not an STD. ...Read more
After treatment yeast infection i had pain during intercourse with slight bleeding.Tests for bacteria, yeast, gonorrhea, and chlamydia are negative.?
Vaginal itching and unusual vaginal dryness after taking wrong OTC yeast infection medicines actually had BV ?
Yellowish greenis discharge after being treated for chlamydia and trichomoniasis. I feel odd inside but no burning or itching. Yeast infection?
Given bactrim for uti and fluconazol for yeast infection . Yeast infection discharge has worsened to a greenish hue. Should I stop taking bactrim?
Return to doctor: Yeast usually causes little or no discharge, and usually white, not colored. I'm concerned something else is causing it. STDs like gonorrhea, chlamydia or trichomonas may be more likely and also can cause UTI-like symptoms. Recheck with the doctor or clinic where you are being treated. Good luck! ...Read more
Started treatment for bacterial vaginosis and yeast infection 4 days ago still white clumping. When will it go away. 5day vag. Gel. &pills?
Diagnosed with Bacterial vagnosis, took metronidazole oral. Yeast inf. Soon after, now experiancing yellow vaginal discharged after taking Monostat3.
Follow up MD exam: Your question will be answered as to whether all infections are cleared when you go back to the MD treating you and get re-examined. ...Read more
On nystatin for oral thrush. Now also have vaginal yeast infection. What can I take for the vaginal yeast infection. I was on antibiotic for 10 days?
Would Monistat 1 (tioconazole) treat trich or BV symptoms. If Monistat works on itch and there was no odor/discharge, just itch/soreness was it a yeast infection?
Had throat infection tx antibiotic
then got yellow vaginal discharge & itch and tx diflucan
now itch is worse & discharge is pink/brown. Any ideas?
Call OBGYN: An anti fungal like monostat will probably be prescribed. ...Read more
- Talk to a doctor live online for free
- Itching after yeast infection treatment
- Yeast infection still itchy after treatment
- Still have yeast infection after treatment
- Ask a doctor a question free online
- Still itching after lice treatment
- Still itching after scabies treatment
- Jock itch yeast infection treatment
- Head still itches after lice treatment
- Talk to a dermatologist online for free